# SDR DXTA2024040511404

- Difficulty date: April 4, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,692 hours, 12,119 cycles
- Engine: Pwc PW545B
- Engine time: 11,609 hours, 8,980 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: 30J262201
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF AROUND 200 FEET AGL WE NOTICED A BURNING SMELL AND FOUND THAT THE ITT ON THE RIGHT ENGINE WAS UP NEAR 800 DEGREES. WHEN WE REDUCED POWER TO LEVEL OFF AND RETURN TO THE AIRPORT THE TEMPERATURE REDUCED INTO THE NORMAL RANGE AND THE SMELL SEEMED TO GO AWAY. REMOVED RH ENGINE  DUE TO ITT LIMITED AT TAKE OFF POWER. IAW EMM 72-00-00 AND AMM 71-00-03.  ORIGINAL SUBMISSION DATE: 4-5-2024
